# SDR TWAA0103319

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FLOOR SUPPORT CORRODED AT SEVERAL PLACES STA 1136 TO 1212, RBL 8 INCHES.  INSTALLED NEW SUPPORT PER DRAWING 5936660.  INSTALLED BOLTS, WASHERS AND NUTS PER SRM 51-30-1.
